# SDR 2006UALA00455

- Difficulty date: March 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Damaged
- Location: Bs 876
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVET INSTALLED ON EDGE OF A TEAR STRAP ON AN EXISTING REPAIR AT STA 876 JUST BELOW STR 23L.  REMOVED EXISTING REPAIR & REMOVED DAMAGED AREA.  NDT FOR CRACKS.  FABRICATED & INSTALLED A REPAIR DOUBLER, TRIPLER, TEAR STRAP & FILLERS REF SRM 53-00-01 REPAIR NR 31.
